# SDR SWAA2021121351577

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF FACE SHEET DAMAGED, A SMALL PUNCTURE AND CORNER DELAMINATION.  EVALUATED CABIN FLOOR PANEL 241BF; UPPER SURFACE; FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3 STEPS A;C;D;E AND F.  APPLIED POTTING COMPOUND TO PUNTURED AREA AND FWD LT CORNER IAW SRM 53-00-50-2R-1 STEP G-I.  TAP TESTED GOOD AROUND DAMAGED AREAS.   BONDED REPAIR IAW  SRM 53-00-50-2R-1 PARA 3. STEPS K, L AND M.   REPAIRED THE FLOOR PANEL 241BF IAW  SRM 53-00-50-2R-1 AND  SRM 53-00-50-2R-0.
